Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
n-n-nick

Doxcycline to Erythromycin Breakout

Recommended Posts

Approximately 1 week ago, I went to see a dermatologist about my medium acne, as I had been on Docxycline prescribed by my GP for over 12 months. The reason for my visit is that Docx. began to plateau after about 2 months of use thus never removing my ACNE completely. The dermotologist prescribed me 2x400mg capsules of Erythromycin per day and stopped my use of Docx.

What I am wondering is it normal to have a significant breakout during the first week of taking these tablets? If no, what should I do?

Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×